Phenylpropanolamine HCI Paracetamol No-Drowse Decolgen PPA 25mg 500mg
No-Drowse Decolgen®, is your powerful solution for the relief of clogged nose and headache, without the drowsy feeling.
Stay productive while you power over clogged nose and headache. It contains a strong decongestant for your clogged nose and 500mg of paracetamol for headache.
Place of Origin
Take 1 tablet of Decolgn every 6 hours or as recommended by your doctor.
Decolgen can be taken by adults and children who are 12 years old and above, or as recommended by your doctor
Phenylpropanolamine HCI Paracetamol
25mg / 500mg tablet
Unless recommended by your doctor